# SDR 2022F00238

- Difficulty date: May 24, 2022
- Submitted: May 24, 2022
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9710
- Engine: Rroyce BR700710A220
- System (JASC): 7100 · Powerplant System
- Part: Frequency Gen
- Part number: GL5111103
- Part serial: 6483
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT A GEN 1 FAIL WARNING MESSAGE APPEARED ON THE CAS, AFTER INSPECTION IT WAS DISCOVERED THAT THE CAUSE WAS A CATASTROPHIC FAILURE OF THE #1 VFG LEADING TO DAMAGE OF SURROUNDING PARTS/COMPONENTS, DEBRIS FROM THE FAILURE WAS FOUND WITHIN THE LH ENGINE COWL.
